# SDR MWEA040215

- Difficulty date: November 24, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 49,591 hours, 47,071 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59360071
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENT AT STATION 1305, LONGERON 19 RIGHT IS WITHIN 1 INCH OF LONGERON AND NO LONGER MEETS CONDITION PER STRUCTURAL REPAIR MANUAL.  FABRICATED AND INSTALLED DOUBLER.
